Title: MDS self-dual codes of lengths 16 and 18

Authors: T. Aaron Gulliver, Masaaki Harada

Addresses: Department of Electrical and Computer Engineering, University of Victoria, P.O. Box 3055, STN CSC, Victoria, BC V8W 3P6, Canada. ' Department of Mathematical Sciences, Yamagata University, Yamagata 990-8560, Japan; PRESTO, Japan Science and Technology Agency, Kawaguchi, Saitama 332-0012, Japan

Abstract: We demonstrate that an MDS self-dual [16, 8, 9] code over double struck capital Fp exists for an odd prime number p with 23 ≤ p ≤ 499 by constructing new MDS self-dual codes for the open cases. These codes are obtained using two construction methods based on negacirculant matrices. MDS self-dual [18, 9, 10] codes over double struck capital Fp are also constructed for p = 53, 61, 73, 89, 97.

Keywords: MDS codes; self-dual codes; negacirculant matrix.

DOI: 10.1504/IJICOT.2010.032136

International Journal of Information and Coding Theory, 2010 Vol.1 No.2, pp.208 - 213

Published online: 10 Mar 2010 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article